# SDR SWIA201126911

- Difficulty date: July 17, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 38,517 hours, 54,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FLOOR EMERGENCY LIGHTS AT ROW 8 ARE OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
